New York, 2007Hail and Damaging Winds in New York, July 6, 2007
July 6, 2007 · NWS ALY · 13 events in 8 counties and zones
A potent upper level disturbance moved east, across eastern New York State and western New England during the early to mid afternoon hours on Friday July 6th. This strong disturbance, combined with modest low and mid level instability, led to the development of scattered strong to severe thunderstorms across the region, beginning around midday, and persisting through the late afternoon hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A potent upper level disturbance moved east, across eastern New York State and western New England during the early to mid afternoon hours on Friday July 6th. This strong disturbance, combined with modest low and mid level instability, led to the development of scattered strong to severe thunderstorms across the region, beginning around midday, and persisting through the late afternoon hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 6, 9:00 AM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 6, 9:00 AM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1000 AM EDT FRI JUL 6 2007
.SYNOPSIS...ANOTHER WEAK COLD FRONT WILL MOVE ACROSS EASTERN NEW
YORK AND WESTERN NEW ENGLAND THROUGH MID DAY...WITH ASSOCIATED
SHOWERS AND THUNDERSTORMS. CONDITIONS BEGIN TO DRY OUT AS A RIDGE
OF HIGH PRESSURE WILL MIGRATE ITS WAY EAST INTO PENNSYLVANIA BY
SATURDAY...INITIALLY BRING A COOLER NORTHWEST FLOW SUPPRESSING
TEMPERATURES SOMEWHAT. AS THE HIGH PROGRESSES OFF THE ATLANTIC COAST
WE CAN EXPECT A WARMER RETURN FLOW FROM THE SOUTHWEST WITH STRONG
WARM AIR ADVECTION ENTERING OUR AREA ACTING LIKE A WARM FRONT TO
WARM TEMPERATURES FOR SUNDAY.
&&
.NEAR TERM /UNTIL 8 PM FRIDAY/...
MAIN UPDATE TO THIS MORNINGS FORECAST IS TO INCREASE POPS AND OUR
CHANCES FOR SEVERE WEATHER. 12Z SOUNDINGS FROM BUF AND ALY ALREADY
SHOW FAVORABLE MID LEVEL LAPSE RATES WITH MSAS/LAPS SURFACE BASED
PARCELS ALREADY SHOWING LI/S NEAR -6C (MAINLY ACROSS WESTERN NY) AND
SBCAPES BETWEEN 1000-1500 J/KG WITH SURFACE COLD FRONT PROGRESSING
EAST ACROSS BUF AREA. H2O VAPOR IMAGERY THIS MORNING REVEALS A
RATHER COMPACT WAVE OVER WESTERN LAKE ONTARIO WITH VORT LOBE
EXTENDING INTO WESTERN NEW YORK. SOME CONVECTION ALREADY DEVELOPING
ACROSS THE LAKE AND THE ADIRONDACKS. LOCAL MAGLENTA EQUATIONS POINT
TOWARD MAJOR SEVERE FORECAST WITH THE MAIN THREAT FROM HAIL WHICH
WILL COINCIDE WITH THE WET BULB ZERO HEIGHTS JUST BELOW 10K FEET.
EXPERIMENTAL SPC 4KM WRF WPS AND IJK MODEL REFLECTIVITY IMAGERY
OUTPUT POINTS TOWARD A RATHER ORGANIZED EVENT FOR THE CWA FOR LATE
THIS MORNING AND INTO THE MID AFTERNOON HOURS HENCE THE INCREASED
POPS. WILL CONTINUE TO COLLABORATE WITH SPC AND WILL LIKELY DO
ANOTHER 18Z SOUNDING.
&&
.SHORT TERM /8 PM FRIDAY TO THROUGH SUNDAY/...
FRI NIGHT...THE FCST AREA WILL BE ON THE CYCLONIC SHEAR OF THE UPPER
LEVEL JET STREAM BRIEFLY. SFC HIGH PRESSURE NUDGES IN FROM THE
MIDWEST OVERNIGHT WITH SUBSIDENCE AND VERY WEAK COLD AIR ADVECTION.
LIGHT AND VARIABLE WINDS WITH CLEARING SKIES MAY YIELD SOME
RADIATIONAL COOLING WITH THE STABLE BOUNDARY LAYER. DEWPOINTS FALL
BACK INTO THE 50S IN THE WAKE OF THE FRONT. WE LEANED CLOSE THE
GFSMOS VALLEYS FOR LOWS.
SATURDAY AND SATURDAY NIGHT....EXPECT A WEAK RIDGE TO BUILD IN FROM
THE WEST ON EARLY SATURDAY AND AS A RESULT OUR JET TO MIGRATE NORTH
CREATING A MORE ZONAL PATTERN. A COOLER NORTHWEST FLOW DUE TO THE
INCOMING HIGH PRESSURE SYSTEM WILL COOL THE MID LEVELS TO AROUND
11-13C AND MIX OUT TO GIVE US A HIGH IN THE UPPER 70S. AS CONDITIONS
BECOME DRIER WITH DEWPOINTS ONLY IN THE LOWER TO MID 50S DUE TO
DRIER CONDITIONS UPSTREAM OF THE FRONT THAT PASSED FRIDAY...AND NO
REAL INDICATION OF A LIFTING MECHANISM EXCEPT FOR POSSIBLE
DIVERGENCE ALOFT ASSOCIATED WITH A JET STREAK THE CHANCES OF
PRECIPITATION LOOK MINIMAL EXCEPT IN THE NORTHERN PORTION OF OUR FA
WERE A WEAK DISTURBANCE MAY SPARK SOME SHOWERS IN THE ADIRONDACKS.
SATURDAY NIGHT LOOKS TO BE PARTLY CLOUDY WITH A CONTINUED CHANCE OF
SHOWERS TO THE NORTH. WINDS SHIFT FROM NORTH WEST TO MORE WEST.
THERE MAYBE SOME RADIATIONAL COOLING ESPECIALLY TO OUR SOUTH DUE TO
LACK OF CLOUD COVER TO COOL DOWN TEMPERATURES TO THE UPPER 50S TO
LOWER 60S.
SUNDAY...500 MB RIDGE OVER THE CNTRL MS RIVER VALLEY BUILDS E/NE
WITH 850 MB TEMPS SURGING TO +18-+20C OVER THE REGION. A LOW LEVEL
SOUTHWEST FLOW OF 20-30 KTS WILL PROVIDE SOME DOWNSLOPING OFF THE
CATSKILLS AND HELDERBERGS. TEMPS SHOULD GET INTO THE LOWER 90S IN
THE HUDSON RIVER VALLEY. MOST OF THE GUIDANCE KEEPS THE THREAT OF
ISOLD SHRAS/TSRAS OVER NRN NY CLOSER TO THE BOUNDARY. WE KEPT IT
HOT AND DRY HERE ON SUNDAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE FLOW CONTINUES TO BE VERY ZONAL OVER THE REGION SUNDAY NIGHT
INTO THE EARLY PORTION OF THE WEEK. THE DETERMINISTIC MODELS AND
ENSEMBLES CONTINUE TO SHOW A NUMBER OF IMPULSES IN THE FAST FLOW
POSSIBLY IMPACTING THE NRN EXTREME OF THE FCST AREA SUN NIGHT INTO
MONDAY MORNING. IT IS HARD TO TELL WHICH POTENTIAL MCS IS REAL. IT
DOES LOOK LIKE MONDAY MAYBE THE DAY A COLD FRONT STARTS TO SAG
SOUTHEAST FROM THE ST LAWRENCE RIVER VALLEY WITH THE POTENTIAL FOR
STRONG THUNDERSTORMS. 850 MB TEMPS ARE STILL CLOSE TO +20C. WE
ADDED A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE SRN ADIRONDACKS
AND LAKE GEORGE REGION SOUTHWARD TO THE CAPITAL REGION AFTER 06Z
MON. THE FRONT TAKES ITS TIME SAGGING SOUTHWARD ON TUESDAY...WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS PERSISTING...ESPECIALLY FROM THE
CAPITAL REGION SOUTH. THE LONG RANGE TRENDS FOR WEDNESDAY INTO
THURSDAY HAVE SHIFTED A BIT WITH DRIER WEATHER POSSIBLY OVER THE
REGION DURING THIS STRETCH...ESPECIALLY ON WED MAY HIGH PRESSURE MAY
BRIEFLY BUILD IN FROM SOUTHEASTERN CANADA. A FAST MOVING
DISTURBANCE IN THE W/NW FLOW ALOFT WILL BRING ANOTHER THREAT FOR
SHOWERS AND THUNDERSTORMS ON THU. OVERALL...THE CURRENT GRIDS WILL
REMAIN UNTOUCHED WITH A THREAT OF A SHOWER OR THUNDERSTORMS EACH
DAY.
&&
.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
MVFR-IFR CONDITIONS DUE TO FOG AND STRATUS WILL LIFT AND BURN OFF
THIS MORNING. BETWEEN A COLD FRONTAL PASSAGE AND UPPER LEVEL TROUGH
AXIS SWINGING THROUGH TODAY EXPECT WIDELY SCATTERED TO SCATTERED
CONVECTION. HAVE VICINITY SHOWERS IN TAFS WITH CB AT KPOU WHERE
CHANGES ARE BETTER FOR THUNDER. MVFR CONDITIONS WILL BE POSSIBLE
WITH CONVECTION BUT CAN NOT DETERMINE TIMING AT ANY PARTICULAR SITE.
ANY CONVECTION WILL DISSIPATE QUICKLY EARLY THIS EVENING. EXPECT
MVFR FOG TO FORM AFTER 06Z WITH IFR POSSIBLE AT KGFL UNDER MOSTLY
CLEAR SKIES WITH LIGHT WINDS.
SAT AND SUN...VFR...NO SIGNIFICANT WEATHER.
MON AND TUE...VFR/MVFR WITH CHANCE OF SHOWERS AND THUNDERSTORMS.
&&
.HYDROLOGY...
OVER THE PAST TWO DAYS THE AREA HAS RECEIVED NEEDED RAINFALL. THE
SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY INTO THE SOUTHERN
BERKSHIRES AND LITCHFIELD HILLS RECEIVED THE MOST RAINFALL GENERALLY
1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS OF 2 TO 3 INCHES. WIDELY
SCATTERED TO SCATTERED CONVECTION IS EXPECTED TODAY WITH DRY WEATHER
OVER THE WEEKEND. NEXT WEEK WILL BE UNSETTLED WITH SYSTEMS MOVING
THROUGH A FAST FLOW. NO FLOODING PROBLEMS ANTICIPATED OVER THE NEXT
SEVERAL DAYS. RIVER LEVELS GENERALLY BELOW NORMAL LEVELS FOR EARLY
JULY.
&&
.FIRE WEATHER...
WIDELY SCATTERED TO SCATTERED CONVECTION TODAY AS A COLD FRONT AND
UPPER LEVEL DISTURBANCE MOVE ACROSS THE REGION. RELATIVE HUMIDITY
LEVELS NEAR 100 PERCENT THIS MORNING WILL DROP TO MINIMUMS OF 50 TO
55 PERCENT IN THE VALLEYS THIS AFTERNOON AND ONLY TO 65 TO 75
PERCENT ACROSS THE HIGHER TERRAIN. TONIGHT RELATIVE HUMIDITY LEVELS
WILL AGAIN RISE TO NEAR 100 PERCENT WITH MINIMUMS SATURDAY AFTERNOON
GENERALLY 45 TO 55 PERCENT...WITH LOWER VALUES IN THE MID HUDSON
VALLEY IN THE UPPER 30S AND HIGHER VALUES IN THE 60S ACROSS THE
HIGHER TERRAIN OF THE WESTERN ADIRONDACKS AND SOUTHERN GREEN
MOUNTAINS. LIGHT AND VARIABLE WINDS EARLY THIS MORNING WILL INCREASE
AND BECOME WESTERLY THROUGH THE MORNING AND EVENTUALLY BECOME
NORTHWESTERLY THIS AFTERNOON AT 10 TO 15 MPH WITH GUSTS TO AROUND 20
MPH. WINDS WILL DIMINISH THIS EVENING AND BECOME LIGHT AND VARIABLE
TO CALM OVERNIGHT. WINDS WILL INCREASE AND BECOME WESTERLY SATURDAY
AT 10 TO 15 MPH.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...BRATTON/WASULA
NEAR TERM...BGM
SHORT TERM...WASULA/BRATTON
LONG TERM...WASULA
AVIATION...IAA
HYDROLOGY...IAA
FIRE WEATHER...IAA
WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jul 6, 8:43 AM EST, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
943 AM EDT FRI JUL 6 2007
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-071100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
943 AM EDT FRI JUL 6 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM LATE THIS
MORNING...INTO THIS AFTERNOON. THE MAIN THREAT FROM THESE
THUNDERSTORMS WILL BE LARGE HAIL...MAINLY UP TO PENNY SIZE IN
DIAMETER. ISOLATED DAMAGING WIND GUSTS ARE ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY...MAINLY
DURING THE AFTERNOON AND EARLY EVENING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Special weather statement, Jul 6, 10:13 AM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1113 AM EDT FRI JUL 6 2007
NYZ083-061545-
SOUTHEAST WARREN NY-
1113 AM EDT FRI JUL 6 2007
...A STRONG THUNDERSTORM IN WARREN COUNTY...
AT 1107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR LAKE GEORGE
VILLAGE AND MOVING SOUTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
WEST GLENS FALLS BY 1130 AM EDT
GLENS FALLS BY 1135 AM EDT
IF ON OR NEAR LAKE GEORGE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
Special weather statement, Jul 6, 10:17 AM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1117 AM EDT FRI JUL 6 2007
NYZ041-061600-
NORTHERN SARATOGA NY-
1117 AM EDT FRI JUL 6 2007
...A STRONG THUNDERSTORM IN SARATOGA COUNTY...
AT 1113 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR DAY
CENTER...OR ABOUT 17 MILES NORTHWEST OF SARATOGA SPRINGS...AND MOVING
SOUTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
CORINTH BY 1135 AM EDT
7 MILES NORTHEAST OF ROCK CITY FALLS BY 1155 AM EDT
SARATOGA SPRINGS AND 7 MILES NORTH OF MILTON BY NOON EDT
IN ADDITION TO HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
Hail, Warren
- When
- July 6, 10:43 AM EST to 10:46 AM EST
- Where
- Warren County, Cleverdale
- Measured
- 0.88 in hail
- Reported by
- NWS Employee
- Coordinates
- 43.480, -73.620
Nickel size hail was reported by a National Weather Service employee on Lake George, near Cleverdale.
Thunderstorm Wind, Saratoga
- When
- July 6, 11:00 AM EST
- Where
- Saratoga County, Gansevoort
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.200, -73.670
Trees were reported down from strong thunderstorm winds in and near Gansevoort.
Thunderstorm Wind, Washington
- When
- July 6, 11:40 AM EST
- Where
- Washington County, Greenwich
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.100, -73.520
Several trees were reported down due to strong thunderstorm winds in Greenwich.
Hail, Fulton
- When
- July 6, 12:50 PM EST
- Where
- Fulton County, Gloversville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.050, -74.350
Penny size hail was reported in Gloversville.
Thunderstorm Wind, Columbia
- When
- July 6, 1:06 PM EST
- Where
- Columbia County, Claverack
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.220, -73.730
Trees were reported down due to strong thunderstorm winds in Claverack.
Hail, Saratoga
- When
- July 6, 1:10 PM EST
- Where
- Saratoga County, Saratoga Spgs
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.080, -73.800
Penny size hail was reported in Saratoga Springs.
Thunderstorm Wind, Dutchess
- When
- July 6, 1:25 PM EST
- Where
- Dutchess County, Pine Plains
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.970, -73.670
Wires were reported down due to strong thunderstorm winds in Pine Plains.
Hail, Rensselaer
- When
- July 6, 1:35 PM EST
- Where
- Rensselaer County, 4 mi W of Schaghticoke
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 42.900, -73.659
Penny size hail was reported at the Deer Run Campground, located approximately 4 miles west of Schaghticoke.
Hail, Ulster
- When
- July 6, 2:45 PM EST
- Where
- Ulster County, Woodstock
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.050, -74.120
Nickel size hail was reported near Woodstock.
Thunderstorm Wind, Ulster
- When
- July 6, 2:45 PM EST
- Where
- Ulster County, Woodstock
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.050, -74.120
Wires were reported down due to strong thunderstorm winds in Woodstock.
Hail, Ulster
- When
- July 6, 2:55 PM EST
- Where
- Ulster County, Kingston
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.930, -74.020
Quarter size hail occurred throughout the city of Kingston. The hail accumulated to a depth of 1 to 2 inches on the ground in some areas.
Nickel size hail also occurred within the town of Ulster, located approximately 2 miles north of Kingston, at nearly the same time.
Hail, Dutchess
- When
- July 6, 3:00 PM EST
- Where
- Dutchess County, Poughkeepsie
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.700, -73.930
Penny size hail was reported in Poughkeepsie.
Hail, Dutchess
- When
- July 6, 3:35 PM EST
- Where
- Dutchess County, Hopewell Jct
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.580, -73.820
Penny size hail was reported in Hopewell Junction.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Texas, July 6, 20071 death · 7 events
- Rip Current in California, July 6, 20071 death · 1 event
- Hail and Damaging Winds in New Hampshire, July 6, 2007$200,000 · 1 in hail · 14 events
- Tornado and Flash Flooding in Texas, July 6, 2007$105,000 · EF0 · 6 events
- Flash Flooding in Texas, July 6, 2007$55,000 · 16 events
- Lightning Strike in New Jersey, July 6, 2007$100,000 · 1 event
- Damaging Winds in Montana, July 6 to 7, 2007$51,000 · 61 kt wind · 7 events
- Hail and Damaging Winds in Maine, July 6, 2007$20,000 · 1.25 in hail · 23 events
- Flash Flood and Dust Storm in Arizona, July 6, 2007$50,000 · 70 kt wind · 3 events
- Dust Storm and Damaging Winds in Nevada, July 6, 2007$40,000 · 56 kt wind · 6 events
- Flash Flooding in Louisiana, July 6, 2007$30,000 · 10 events
- Hail and Damaging Winds in Massachusetts, July 6, 200750 kt wind · 25 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 46834, 46835, 46836, 46837, 46838, 46839, 46840, 46841, 46842, 46843, 46844, 46845, 46846.